# SDR SWIA2014061838137

- Difficulty date: June 11, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N754SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10215
- Aircraft time: 27,372 hours, 16,216 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Circuit Card
- Condition: Malfunctioned
- Location: Nr 2 Fcc
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

UNCOMMANDED RUDDER FLUCTUATION DURING FLIGHT WITH BOTH AUTOPILOT AND YAW DAMP ON OR OFF.  WHEN ON THE GROUND CREW NOTICED THE PEDALS WERE PULSATING EVERY COUPLE SECONDS WITH NO HYDRAULIC PRESSURE ON THE SYS.  DECLARED AN EMERGENCY AND RETURNED TO THE FIELD.  R & R NR 1 AND NR 2 FCC CARDS.  PN ON 822-1308-320 1M64B, PN ON 822-1308-320, SN ON TUS1A4; PN OFF 811-1308-320, SN OFF 18V3R; PN OFF 822-1308-320, SN OFF 2959.
